Approximation of multiple integrals over hyperboloids with application to a quadratic portfolio with options
Jules Sadefo Kamdem and
A. Genz
Additional contact information
A. Genz: WSU - Washington State University
Post-Print from HAL
Date: 2008-03
References: Add references at CitEc
Citations: View citations in EconPapers (6)
Published in IASC '08 : Joint 4th World Conference of the IASC and 6th of the Asian Regional Section of the IASC on Computational Statistics & Data Analysis, 2008, 52 (7), pp.3389-3407. ⟨10.1016/j.csda.2007.12.006⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Approximation of multiple integrals over hyperboloids with application to a quadratic portfolio with options (2008) 
Working Paper: Approximation of multiple integrals over hyperboloids with application to a quadratic portfolio with options (2008)
Working Paper: Approximation of Multiple Integrals over Hyperboloids with Application to a Quadratic Portfolio with Options (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-02938642
DOI: 10.1016/j.csda.2007.12.006
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().